Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 5 of 5 Posts
G

·
Discussion Starter · #1 ·
Hi. I started taking Elavil a few days ago for IBS-D. I have had bad D since I started taking it. It has been regular D, not IBS D (if that makes any sense). I guess I mean I have D with no cramping. Has anyone else had this side effect from Elavil? If so, does it subside after you take it for awhile? Thank you.beloved2
 

·
Registered
Joined
·
68 Posts
I haven't taken Elavil but with other medicines like Levbid I get the same problem. What I find is that it slows everything down but then the gas is worse which in turn causes diarrhea for me. I found that if I eat no foods that cause major gas I do better.
 

·
Registered
Joined
·
68 Posts
I haven't taken Elavil but with other medicines like Levbid I get the same problem. What I find is that it slows everything down but then the gas is worse which in turn causes diarrhea for me. I found that if I eat no foods that cause major gas I do better.
 

·
Registered
Joined
·
23,983 Posts

·
Registered
Joined
·
23,983 Posts
1 - 5 of 5 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top